Solitons and other solutions to (n+1)-dimensional modified Zakharov–Kuznetsov equation by exp-function method


In this paper, the exp-function method is applied to construct exact solutions and soliton solutions of (n+1)-dimensional modified Zakharov–Kuznetsov (mZK) equation. Solitary and topological soliton solutions are obtained. These solutions are significant importance for studying waves in plasma physics.

This is a preview of subscription content, access via your institution.


  1. 1.

    Ablowitz, M.J., Segur, H.: Solitons and Inverse Scat-tering Transform. SIAM, Philadelphia (1981)

    Google Scholar 

  2. 2.

    Ali, M.N., Seadawy, A.R., Husnine, S.M.: Lie point symmetries, conservation laws and exact solutions of (1 + n)-dimensional modified Zakharov–Kuznetsov equation describing the waves in plasma physics Pramana. J. Phys. 91, 48 (2018)

    Google Scholar 

  3. 3.

    Aslan, I.: Generalized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov–Kuznetsov equation. Appl. Math. Comput. 217, 1421–1429 (2010)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Baleanu, D., Inc, M., Yusuf, A., Mirzazadeh, M.: Exact solutions of modified Zakharov–Kuznetsov equation by the homogeneous balance method. Nonlinear Anal. Model. Control 22, 861–876 (2017)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Biswas, A., Zerrad, E.: 1-soliton solution of the Zak-harov–Kuznetsov equation with dual-power law nonlinearity. Commun. Nonlinear Sci. Numer. Simul. 14, 3574–3577 (2009)

    Article  Google Scholar 

  6. 6.

    El-Borai, M.M., El-Owaidy, H.M., Ahmed, H.M., Arnous, A.H.: Exact and soliton solutions to nonlinear transmission line model. Nonlinear Dyn. 87, 767–773 (2017)

    Article  Google Scholar 

  7. 7.

    El-Borai, M.M., El-Owaidy, H.M., Ahmed, H.M., Arnous, A.H., Moshokoa, S.P., Biswas, A., Belic, M.: Topological and singular soliton solution to Kundu–Eckhaus equation with extended Kudryashov’s method. Optik 128, 57–62 (2017)

    Article  Google Scholar 

  8. 8.

    El-Borai, M.M., El-Owaidy, H.M., Ahmed, H.M., Arnous, A.H., Moshokoa, S.P., Biswas, A., Belic, M.: Dark and singular optical solitons with spatio-temporal dispersion using modified simple equation method. Optik 130, 324–331 (2017)

    Article  Google Scholar 

  9. 9.

    El-Sheikh, M.M.A., Ahmed, H.M., Arnous, A.H., Rabie, W.B., Biswas, A., Alshomrani, A.S., Ekici, M., Zhou, Q., Belic, M.R.: Optical solitons in birefringent fibers with Lakshmanan-Porsezian-Daniel model by modified simple equation. Optics 192, 162899 (2019)

    Google Scholar 

  10. 10.

    Fu, Z., Liu, S.: Multiple structures of 2-D nonlinear rossby wave. Chaos Solitions Fractals 24, 383–390 (2005)

    MathSciNet  Article  Google Scholar 

  11. 11.

    He, J.H.: Application of homotopy perturbation method to nonlinear wave equations. Chaos Solitons Fractals 26, 695–700 (2005)

    Article  Google Scholar 

  12. 12.

    He, J.H., Wu, X.H.: Exp-function method for nonlinear wave equations. Chaos Solitons Fractals 30, 700–708 (2006)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)

    Google Scholar 

  14. 14.

    Liu, G.T., Fan, T.Y.: New applications of developed Jacobi function expansion methods. Phys. Lett. A 345, 161–166 (2005)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Olver, P.J.: Application of Lie Group to Differential Equation. Springer, New York (1993)

    Google Scholar 

  16. 16.

    Polidoro, S., Ragusa, M.A.: Sobolev–Morrey spaces related to an ultraparabolic equation. Manuscripta Mathematica 96(3), 371–392 (1998)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Polidoro, S., Ragusa, M.A.: Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term. Revista Matematica Iberoamericana 24(3), 1011–1046 (2008)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Wazwaz, A.M.: Distinct variants of Kdv equations with compact and noncompact strutures. Appl. Math. Comput. 150, 365–377 (2004)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Wang, M., Li, X., Zhang, J.: The (G’/G)-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical Physics. Phys. Lett. A 372, 417–423 (2008)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Yan, Z.L., Liu, X.Q.: Symmetry and similarity solutions of variable coefficients generalized Zakharov–Kuznetsov equation. Appl. Math. Comput. 180, 288–294 (2006)

    MathSciNet  MATH  Google Scholar 

Download references


We would like to thank the referees and the editor for their important comments and suggestions, which have significantly improved the paper.

Author information



Corresponding author

Correspondence to Hamdy M. Ahmed.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ahmed, H.M., El-Sheikh, M.M.A., Arnous, A.H. et al. Solitons and other solutions to (n+1)-dimensional modified Zakharov–Kuznetsov equation by exp-function method. SeMA 78, 1–13 (2021).

Download citation


  • Exact solutions
  • (n+1)-dimensional mZK equation
  • Exp-function method
  • Soliton solutions

Mathematics Subject Classification

  • 47J35
  • 83C15
  • 35C08